MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRFX ADV -MOD HEX DRIVER; SURGICAL SCREWDRIVER, REUSABLE

MEDOS INTERNATIONAL SàRL INTRFX ADV -MOD HEX DRIVER; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 254836
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Reporter is company representative.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is not available.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep via phone that following an acl reconstruction procedure during sterilization it was noticed that the sales rep's intrafix hex driver cannula was bent.The sales rep did not know how the device bent.The case was completed with a milagro driver with no patient harm or delay.The sales rep could not provide a lot number.The device was discarded by the customer.

Brand Name
INTRFX ADV -MOD HEX DRIVER
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9126114
Report Number1221934-2019-58625
Device Sequence Number2333426
Product Code LXH
UDI-Device Identifier10886705026296
UDI-Public10886705026296
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254836
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date09/26/2019
Patient Sequence Number1